Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ {\rm Pin}\sp c$ cobordism and equivariant $ {\rm Spin}\sp c$ cobordism of cyclic $ 2$-groups


Authors: Anthony Bahri and Peter Gilkey
Journal: Proc. Amer. Math. Soc. 99 (1987), 380-382
MSC: Primary 57R85; Secondary 55N22, 57R90
DOI: https://doi.org/10.1090/S0002-9939-1987-0870805-5
MathSciNet review: 870805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the additive structure of $ \Omega _ * ^{{\text{Pi}}{{\text{n}}^c}}$ and $ \tilde \Omega _ * ^{{\text{Spi}}{{\text{n}}^c}}(B{Z_{{2^\upsilon }}})$ using the Anderson, Brown, and Peterson splitting of the spectrum $ M{\text{Spi}}{{\text{n}}^c}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N22, 57R90

Retrieve articles in all journals with MSC: 57R85, 55N22, 57R90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870805-5
Article copyright: © Copyright 1987 American Mathematical Society